RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gorjainov, Dmitrii Anatol'evich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:64
Abstract pages:121
Full texts:47

http://www.mathnet.ru/eng/person99361
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2007
1. Yu. V. Polezhaev, I. L. Mostinskii, D. A. Gorjainov, G. V. Gabbasova, A. V. Korshunov, “Simulation of turbulent mode of combustion of gas jets”, TVT, 45:4 (2007),  552–556  mathnet  elib; High Temperature, 45:4 (2007), 497–501  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020